# SDR 2003F00385

- Difficulty date: May 12, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE INSPECTION, VERTICAL STABLIZER FORWARD TOP RIB HAS TWO CRACKS ON STRESS RELIEF HOLES.  REPAIRED VERTICAL STABILIZER FORWARD TOP RIB BY INSTALLING TWO REPAIR DOUBLERS AT THE END OF CRACKS IAW BEECH 1900D STRUCTURAL REPAIR MANUAL 51-70-17, FIGURE 1, PAGE 2 JUNE/99.  (M)
